# SDR GLBA2003075

- Difficulty date: June 4, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 14,859 hours, 19,039 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Filter
- Condition: Clogged
- Location: Press Controller
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FOUND PRESSURE CONTROLLER FILTER PLUGGED, ( CLEANED FILTER,PN 101-380018-3) OPS CHECK GOOD.
